# SDR V0XD20150505130

- Difficulty date: April 22, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT BULKHEAD WEBS AT FS 280 HAVE CORROSION.  R & R LT & RT BULKHEAD WEBS AT FS 280 IAW REO 670-53-11-594 REV DATE 04 27 2011 & SRM 51-42-06, 51-25-16 & 51-21-11.
